# SDR 96ZZZX1134

- Difficulty date: February 13, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N171SP
- Make and model: Cessna 441
- Aircraft serial: 4410326
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 57222061
- Condition: Cracked
- Location: Lt Wing Canted
- Part time: 2,430 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE DOING A PHASE INSPECTION, FOUND A CRACK IN THE LT WING CANTED RIB, PN 5722206-1.  CRACK EXTENDS FROM THE AFT SIDE OF THE FORWARD SPAR, REARWARD ALONG THE BEND RADIUS, 1.0 INCH.  CESSNAS' REPAIR IS TO STOP-DRILL THE ENDS OF THE CRACK AND REINSPECT EACH 200 HOURS.
